# SDR SWAA2012032102434

- Difficulty date: March 17, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 76,200 hours, 67,299 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645152A
- Part serial: MA9143
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER M/M.
